On a continued fraction of order 12

Vasuki, K. R. and Kahtan, A. A. A. and Sharath, G. and Satish Kumar, C. (2011) On a continued fraction of order 12. UKRAINIAN MATHEMATICAL JOURNAL, 62 (12). pp. 1866-1878.

[img] Text (Full Text)
Mat_ 2011_Vasuki_Article_OnAContinuedFractionOfOrder12.pdf - Published Version

Download (199kB)


We present some new relations between a continued fraction U(q) of order 12 (established by M. S. M. Naika et al.) and U(q(n)) for n = 7, 9, 11, 13.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 04 Jul 2019 10:25
Last Modified: 24 Dec 2019 09:36
URI: http://eprints.uni-mysore.ac.in/id/eprint/2497

Actions (login required)

View Item View Item